# SDR DALA1103566315

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 39,877 hours, 5,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND EMERGENCY PATH LIGHT SAT ROW 10B THROUGH 31C INOPERATIVE.  MX REPLACED THE LIGHT ASSY AND SECURED A CONNECTOR.  OPS CHECK   WAS GOOD.
